B1 overdose or other problems with hi... - Parkinson's Movement

Parkinson's Movement
17,401 members17,269 posts

B1 overdose or other problems with high dose thiamin HCL

RoyProp
RoyProp

Consider moving the second dose of the day from lunch to supper. Maybe lunch time dose so close to morning dose is cause of overdosing or other problems.

Parkinson's Relief, Questions and Answers Link: healthunlocked.com/parkinso...

Dr Antonio Costantini, carapetata@libero.it

highdosethiamine.org/therap...

36 Replies
oldestnewest

Did you consult with Dr C ?

RoyProp
RoyProp
in reply to theAfrican

I made the suggestion, yes.

Roy

How did you come to this?

RoyProp
RoyProp
in reply to Kia17

As found on the posts and replies

ConnieD
ConnieD
in reply to RoyProp

Are you referring to high bp, rapid heartbeat, and jitteriness?

RoyProp
RoyProp
in reply to ConnieD

Yes and other complaints from those trying high dose B1. If B1 is truly the cause Doc Costantini asks those to halve the dose.

So what issues do you have? Sometimes I get some skin rush on my abdomen but I cut the dose or make a break for 1-2 days and everything stays under control. I'm taking 1.5-2g /day, most of days 1.5.

RoyProp
RoyProp
in reply to ion_ion

I have no issues.


MarionP
MarionP
in reply to ion_ion

And so how has that gone for you?

ion_ion
ion_ion
in reply to MarionP

I'm at 1g/day - no rash and everything is ok. I noticed I had rash from 2g and above per day. I had more energy with higher dose but more tremor.

MarionP
MarionP
in reply to ion_ion

Great, you have a working compromise.

You know, another thought, on that rash, I know it is caused by B1.

But: all my life I have had allergies that are histamine related, rashes, atopic skin, itching, skin damage from the scratching, atopic dermatitis, etc.

They quit making the one anti-histamine that worked well with no side effects, too old and cheap I guess.

But the other one in that group is just as good, just that it takes longer to start working and for some it has a little drowsy side effect, but my low dose doesn't trigger it. It's good old diphenhydramine, or here, Benadryl is the brand. One 25mg pill helps, two 25 mg pills help.

If that were to help at all at your higher dose of B1, maybe you get the best of both??? Have no idea, just a thought. I will never trust that Zyrtec, it is just too potent where it yanks into the particular receptors it goes into, too many reports of severe and immediate dependency and extreme rebound rashes and terrible terrible itching and itching that is just severe and extreme, people complaining online say it is evil. And I know there are now some antibody-type drugs in development, but of course you need about $60,000 a year for them...but have you ever tried just that simple Benadryl on the rash?

Or do we already know that anti-histamine can't help the B1 rash?

bepo
bepo
in reply to MarionP

What about diet causing these problems? Do you eat wheat and/or other possibly offending foods?

MarionP
MarionP
in reply to bepo

Diet?

Any sort of sugar causes me to itch and rash, causes histamine, just like an allergy, and that's in my individual makeup, atopic skin. Since childhood was always controlled with chronic antihistamines, as back then nobody knew about the sugar dietary connection and I had all the nasal allergies to pollens as well, again before the era of discovering about cat dander and dust mite feces being allergens.

Also, even a tiny amount of aspartame, when Searle developed it, sends me into an itching frenzy everywhere and only a strong dose of diphenhydramine (Benadryl) will curtail it. The only other antihistamine that worked was original chlorpheniramine, but that was pretty much withdrawn from just about every market as it makes no money. But the above, along with msg (which itself a neurotransmitter stimulant and chemically closely related to aspartic acid and aspartame...so in hindsight maybe it's no coincidence that they cause sensitivity issues in different types of nerves... are my allergic triggers, all having to do with the aspartic acid & glutamine side of the energy metabolism\neurotransmitter group of mechanisms (also suspect it is also in a family that could link to type ii diabetes). These are genetic individual mechanisms I think, they would not apply to all or even to many).

Bottom line is the links to H1 histamine receptor and the aspartic acid metabolism\arousal neural pathways, which eventually include\involve the serotonin side (i.e., 5ht-tryptamine, depressive system that sometimes shows up as depression years or decades before the final treetop that expresses as parkinsonism later) side of the mechanism "tree" that eventually reaches into the dopamine system.

bepo
bepo
in reply to MarionP

Sometimes, it's very difficult to isolate substances which cause problems within our bodies. Sounds like you did a great job~

bepo
bepo
in reply to MarionP

Yikes! Have you read "The Plant Paradox"? I am now becoming more aware of lectins in the diet. Dr. Grundy has many podcasts on YouTube that unravel how these lectins can cause all kinds of problems in our bodies. I've just ordered the book.

Thanks

Roy, can you, please, tell us what are the overdosing issues?

RoyProp
RoyProp
in reply to ion_ion

As found reading posts and replies

ion_ion
ion_ion
in reply to RoyProp

I misunderstood your post.

marion11005
marion11005
in reply to ion_ion

It's been mentioned on many posts for months now that Dr Costantini considers worsening of symptoms an over-dose of thiamine and says to halve the dose after a week's break. I've had to do that myself.

RoyProp
RoyProp
in reply to ion_ion

General discomfort, increased tremor, some difficulty starting in brushing my teeth

A little context in your original post would be helpful. Why make people ask or guess?

Grumpy77
Grumpy77
in reply to Juliegrace

One word, few words short hands (or the famous "view my profile" reply)

RoyProp
RoyProp
in reply to Grumpy77

Yes

RoyProp
RoyProp
in reply to Juliegrace

it's been mentioned on many posts for months now that Dr Costantini considers worsening of symptoms an over-dose of thiamine

Juliegrace
Juliegrace
in reply to RoyProp

But there are many people here who haven't read everything that's been written, plus new members discovering thiamine posts for the first time. When you post obscure snippets of things without context it confuses people and the issue as evidenced by how many people have questioned what you meant in this post.

RoyProp
RoyProp
in reply to Juliegrace

I am sorry.

Parkinson's Relief, Questions and Answers Link: healthunlocked.com/parkinso...

Dr Antonio Costantini, carapetata@libero.it

highdosethiamine.org/therap...

What is this ministry excuse my ignorance

Wesley13
Wesley13
in reply to Wesley13

Thiamine

I meant to say thiamine sorry

hi roy.i found this.



You may also like...